Indiana, 2010Damaging Wind in Indiana, March 25, 2010
March 25, 2010 · NWS LMK · 1 event in 1 county or zone
A storm caused wind damage in southern Indiana.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $5,000
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A storm caused wind damage in southern Indiana.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before the first event at Mar 25, 6:03 PM EST, 1 hour 11 minutes earlier.
Area forecast discussion, Mar 25, 6:03 PM EST, 1 hour 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
703 PM EDT THU MAR 25 2010
...UPDATED AVIATION DISCUSSION...
.MESOSCALE UPDATE...
BROKEN LINE OF DISCRETE CELLS AND SMALL BOWING SEGMENTS IS TRACKING
ENE ACROSS WRN TN. THE NORTHERN PART OF THIS PRECIPITATION IS JUST
NOW REACHING LOGAN COUNTY OVER OUR FAR SWRN CWA. ALTHOUGH A SEVERE
T-STORM WATCH IS IN EFFECT SOUTHWEST OF OUR CWA...IT WILL BE
POSSIBLE FOR AN ISOLATED STRONG OR EVEN A SEVERE STORM OR TWO TO
GRAZE OUR SOUTHERNMOST COUNTIES OVER THE NEXT COUPLE OF HOURS. THE
SFC INSTABILITY IN PLACE WILL BE SHORT-LIVED...BUT THE STRONG SFC
LOW (THAT IS STRENGTHENING) OVER WRN KY IS REALLY DRIVING THIS
CONVECTION SO LOOK FOR IT TO CONTINUE THROUGH ROUGHLY 00-02Z. WITH
COLD TEMPS ALOFT...LOOKS LIKE SMALL HAIL WILL BE THE MAIN THREAT.
WITH THE BOWING SEGMENTS...A FEW INSTANCES OF GUSTY WINDS WILL BE
POSSIBLE AS WELL.
ONCE THE LINE WEAKENS AFTER DARK AND MOVES EAST ACROSS OUR SRN
CWA...THE WRAP-AROUND RAIN SHOWERS THAT BLANKETED MOST OF SRN IN AND
N-CNTRL KY TODAY WILL WRAP BACK IN AS IT MOVES EAST INTO THE
OVERNIGHT HOURS. LOOK FOR ANOTHER HALF INCH OF RAINFALL OVER THESE
SAME AREAS THROUGH TONIGHT.
.SHORT TERM (TONIGHT AND FRIDAY)...
AT 18Z AN UPPER LEVEL LOW WAS SPINNING OVER CENTRAL ARKANSAS WITH
THE ASSOCIATED SURFACE LOW MOVING ACROSS THE MISSISSIPPI RIVER INTO
EXTREME WESTERN KENTUCKY. WE HAVE SEVERAL ISSUES TO DEAL WITH AS
THIS SYSTEM TRACKS ACROSS THE LOWER OHIO VALLEY TONIGHT.
FIRST... SPC HAS JUST ISSUED A SEVERE THUNDERSTORM WATCH FOR AREAS
JUST WEST OF OUR CWFA. ENOUGH HEATING WAS OCCURRING ACROSS EASTERN
ARKANSAS TO PRODUCE THUNDERSTORMS UNDER THE UPPER LOW WITH THE
POTENTIAL FOR A LINE OF STORMS TO MOVE FROM WESTERN MISSISSIPPI AND
TENNESSEE EASTWARD. AT THE PRESENT TIME IT LOOKS AS IF OUR SOUTHWEST
FORECAST AREA WILL REMAIN UNDER THE LOW CLOUDS AND THEREFORE STRONG
STORM DEVELOPMENT SHOULD NOT OCCUR. IF THAT AREA DOES CLEAR THAN THE
WATCH MAY NEED TO BE EXTENDED. SO WE WILL HOLD ONTO ISOLATED LATE
AFTERNOON AND EVENING THUNDERSTORMS ACROSS THE SOUTH AS THE UPPER
LOW TRACKS EAST.
SECOND...RAINFALL AMOUNTS IN EXCESS OF ONE INCH WILL BE POSSIBLE
ACROSS SOUTH CENTRAL INDIANA THIS EVENING WITH LOCALLY HEAVIER
AMOUNTS POSSIBLE. PW VALUES IN EXCESS OF 2 INCHES WERE NOTED ON A
LOW LEVEL CONVEYOR BELT FROM THE GULF OF MEXICO NORTH INTO THE
REGION. THIS AREA WILL BE JUST NORTH OF THE SURFACE LOW TRACK AND
THE BEST LOCATION FOR HEAVY PRECIPITATION.
THIRD... ALTHOUGH NO SNOW ACCUMULATION IS EXPECTED THERE IS THE
POSSIBILITY OF SOME LIGHT SNOW MIXING IN WITH THE RAIN ON THE BACK
SIDE OF THE LOW. THE SNOW WILL BE CONFINED TO SOUTHEAST INDIANA THE
THE NORTHERN PORTION OF CENTRAL KENTUCKY. THE CHANGE OVER WOULD NOT
OCCUR UNTIL AFTER 08Z AS TEMPERATURES FALL INTO THE LOW AND MID 30S.
AFTER ALL THIS SKIES ARE EXPECTED TO CLEAR QUICKLY FRIDAY MORNING.
BUT EVEN WITH BRIGHT SUNSHINE A NORTHERLY FLOW WILL HOLD
TEMPERATURES FRIDAY IN THE UPPER 40S AND LOWER 50S.
.LONG TERM (FRIDAY NIGHT - THURSDAY)...
FRIDAY NIGHT - SUNDAY...
A CLEAR AND COOL FRIDAY NIGHT WILL GIVE WAY TO A WARM FRONT LIFTING
NORTH ACROSS THE AREA SATURDAY AS SOUTHERLY FLOW STRENGTHENS IN
BETWEEN RETREATING HIGH PRESSURE TO THE EAST AND A DEVELOPING LOW
OVER THE SOUTHERN PLAINS. THIS SHOULD PROVIDE THE INGREDIENTS FOR
ONE LAST NICE DAY...DESPITE INCREASING UPPER LEVEL SKY COVER ON
SATURDAY AFTERNOON. HAVE GONE WITH MID 60S FOR HIGH TEMPERATURES BUT
WOULD NOT BE SURPRISED TO SEE UPPER 60S IN THE SOUTH IF WARM AIR
ADVECTION IS STRONG ENOUGH.
BY SATURDAY NIGHT MODELS HINT AT NORTHERN STREAM JET POSSIBLY
PHASING WITH THE CONTINUALLY RAMPED UP SOUTHERN STREAM AS SHORTWAVE
EJECTS EASTWARD ACROSS THE SOUTHERN PLAINS. THE ASSOCIATED SURFACE
LOW WILL GRADUALLY DEEPEN AS IT MOVES TOWARD WESTERN KENTUCKY.
INITIAL PRECIPITATION SHOULD BE WITH STRONG ISENTROPIC LIFT AS A 40
KNOT H85 JET PUSHES MOISTURE OVER THE RETREATING WARM FRONT. PRIME
TIME FOR SHOWERS AND EVEN A FEW T-STORMS LOOKS TO BE AROUND DAWN
SUNDAY MORNING THROUGH EARLY AFTERNOON AND HAVE BUMPED POPS INTO THE
70 PERCENT RANGE. FORECAST SOUNDINGS ARE NOT OVERLY IMPRESSIVE AND
SURFACE LOW TRACK CONSENSUS HAS ACTUALLY SHIFTED SOUTH...LEADING TO
LESS CONFIDENCE IN THUNDER. HOWEVER...ENOUGH INSTABILITY APPEARS IN
FORECAST SOUNDINGS THAT WILL LEAVE CHANCE THUNDER AROUND DAWN SAT
NIGHT THROUGH SUNDAY AFTERNOON. AREAS ALONG THE TENNESSEE BORDER
WILL HAVE THE BEST SHOT AT THUNDER.
SUNDAY NIGHT THROUGH THURSDAY...
THE GREATEST MODEL DISAGREEMENT CONTINUES TO BE WITH THE EXIT OF THIS
SYSTEM AND THE NEWEST RUNS OF MODELS HAVE NOT HELPED THE SOLUTION.
OPERATIONAL GFS/ECMWF CONTINUE TO BE AT OPPOSITE ENDS OF THE
GUIDANCE SPECTRUM WITH THE SLOWER ECMWF BEING THE BIGGER OUTLIER
THAN THE FASTER GFS. WITH THE GFS GAINING THE MOST SUPPORT FROM
OTHER MODELS HAVE CONTINUED TO LEAN MORE TOWARD IT...STAYING
CONSISTENT WITH THE PREVIOUS FORECAST. HAVE LEFT LINGERING POPS
THROUGH MONDAY AS ECMWF CLOSES THE H5 WAVE IN RESPONSE TO LATE
PHASING WITH THE NORTHERN AND SOUTHERN STREAMS. CANNOT RULE OUT THIS
POSSIBILITY SO WILL CONTINUE TO HIGHLIGHT LOW CHANCES FOR MEASURABLE
PRECIPITATION. SHOULD THIS SOLUTION VERIFY...HIGHER POPS WOULD BE
WARRANTED EARLY NEXT WEEK. BY MONDAY NIGHT...H5 RIDGING BUILDS IN
KEEPING THE PATTERN DRY FOR THE REST OF THE FORECAST PERIOD.
SENSIBLE WEATHER WILL FEATURE GRADUALLY RECOVERING TEMPERATURES EACH
AFTERNOON AND BACK TO THE MID TO UPPER 60S BY THURSDAY AFTERNOON.
LOWS IN THE MID 30S ON MONDAY NIGHT WILL ALSO GRADUALLY MODERATE TO
THE LOW TO MID 40S BY WEDNESDAY NIGHT. THERE ARE HINTS OF A BLOCKING
PATTERN SETTING UP AT THE END OF THE PERIOD WHICH COULD LEAD TO
PROLONGED DRIER AND MUCH WARMER AIRMASS PAST THE EXTENDED.
&&
.AVIATION (00Z TAF ISSUANCE)...
A STRONG LOW PRESSURE CENTER OVER WESTERN KY IS CURRENTLY PUSHING
EASTWARD...GENERATING SHRA/TSRA ALONG ITS COLD FRONT FROM NEAR HOP
SOUTHWARD TO JUST WEST OF HSV. THE NRN END OF THE CONVECTION IS
PUSHING INTO SOUTH-CENTRAL KY AT THE MOMENT AND IS AFFECTING BWG.
THESE HEAVIER SHOWERS AND STORMS WILL AFFECT BWG THROUGH ROUGHLY
00-01Z AND FOR THE MOST PART SHOULD REMAIN MOSTLY SOUTH OF SDF AND
LEX THOUGH WILL STILL CARRY A TEMPO FOR THESE TWO TERMINALS. GUSTY
SW WINDS WILL ALSO CONTINUE FOR A FEW HOURS BEFORE ALL OF THAT
WRAP-AROUND RAINFALL THAT AFFECTED SRN IN AND NRN KY EARLIER TODAY
WILL PUSH EASTWARD BACK OVER THE SAME AREAS. FOR THE NEXT FEW HOURS
THOUGH...MVFR CIGS/IFR VSBYS WILL BE POSSIBLE AT BWG FROM TSRA/SHRA
WITH MVFR CIGS AND ISOLATED SHRA AT SDF AND LEX.
TONIGHT...PERSISTENT RAIN AND IFR CIGS WILL PUSH BACK INTO THE SDF
AND LEX TERMINALS AS THE LOW PUSHES EAST. OUR WINDS WILL ALSO VEER
AROUND TO THE NW-N-NE AT SDF AND LEX...AND MORE NNE AT BWG. WINDS
WILL CONTINUE TO BE GUSTY AS WELL. RAIN SHOULD BE EAST OF SDF AND
BWG BY 09Z...AND EAST OF LEX BY 12Z. CLEAR SKIES AND GUSTY NE WINDS
WILL BE LIKELY FRIDAY AFTER 15Z.
&&
.LMK WATCHES/WARNINGS/ADVISORIES...
KY...NONE.
IN...NONE.
&&
MESOSCALE.........AL
SHORT TERM........JA
LONG TERM.........BJS
AVIATION..........AL
Hazardous weather outlook, Mar 25, 2:45 PM EST, 4 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED
NATIONAL WEATHER SERVICE LOUISVILLE KY
345 PM EDT THU MAR 25 2010
INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-260730-
ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-
CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-
BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-
JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-
SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-
FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY-
MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY-
GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY-
TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY-
ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY-
CUMBERLAND KY-CLINTON KY-
345 PM EDT THU MAR 25 2010 /245 PM CDT THU MAR 25 2010/
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.
.DAY ONE...TONIGHT.
SCATTERED THUNDERSTORMS WILL BE POSSIBLE SOUTH OF THE BLUEGRASS AND
WESTERN KENTUCKY PARKWAYS THIS EVENING. SOME OF THESE STORMS MAY
HAVE THE POTENTIAL TO PRODUCE SMALL HAIL AND GUSTY WINDS.
ADDITIONALLY...HEAVY RAIN WILL BE POSSIBLE ACROSS SOUTH CENTRAL
INDIANA TONIGHT. WIDESPREAD ONE INCH AMOUNTS ARE EXPECTED WITH
LOCALLY HEAVIER AMOUNTS POSSIBLE.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH THURSDAY.
A SECOND STORM SYSTEM WILL ROLL IN FROM THE PLAINS LATE SATURDAY
NIGHT AND SUNDAY. A FEW THUNDERSTORMS WILL BE POSSIBLE...BUT NO
SEVERE WEATHER IS EXPECTED. ANY THUNDERSTORMS THAT DO DEVELOP MAY
CONTAIN GUSTY WINDS...BRIEF HEAVY RAINFALL...AND CLOUD-TO-GROUND
LIGHTNING.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.
JA/BJS
In the hours before
Special weather statement, Mar 25, 4:51 PM EST, 2 hours 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
551 PM EDT THU MAR 25 2010
KYZ070-252215-
LOGAN-
451 PM CDT THU MAR 25 2010
...STRONG THUNDERSTORM WITH SMALL HAIL...AND GUSTY WINDS...
AT 447 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR ELKTON...AND MOVING NORTHEAST AT 40 MPH.
SMALL HAIL...AND GUSTY WINDS OF AROUND 30 TO 40 MPH...ARE EXPECTED
WITH THIS STORM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3677 8707 3691 8707 3706 8685 3705 8683
3682 8670 3679 8673 3665 8700 3665 8707
3666 8708 3674 8708
TIME...MOT...LOC 2149Z 235DEG 34KT 3677 8709
ESSpecial weather statement, Mar 25, 6:23 PM EST, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
723 PM EDT THU MAR 25 2010
KYZ071>073-252345-
ALLEN-SIMPSON-WARREN-
623 PM CDT THU MAR 25 2010
...STRONG THUNDERSTORM WITH SMALL HAIL...AND GUSTY WINDS...
AT 620 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR FRANKLIN...AND MOVING NORTHEAST AT 40 MPH.
SMALL PEA SIZE HAIL...AND GUSTY WINDS OF AROUND 35 TO 40 MPH...ARE
EXPECTED WITH THIS STORM.
THIS STORM WILL AFFECT INTERSTATE 65 IN KENTUCKY BETWEEN MILE MARKERS
20 AND 6.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3665 8659 3665 8671 3671 8676 3676 8675
3695 8640 3665 8619 3664 8628 3666 8650
3664 8657
TIME...MOT...LOC 2322Z 235DEG 34KT 3672 8662
EESSpecial weather statement, Mar 25, 6:50 PM EST, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
750 PM EDT THU MAR 25 2010
KYZ073-260030-
ALLEN-
650 PM CDT THU MAR 25 2010
...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...HEAVY RAIN...SMALL
HAIL...AND GUSTY WINDS TO AFFECT ALLEN COUNTY...
AT 646 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES WEST OF WESTMORELAND...AND MOVING
NORTHEAST AT 45 MPH.
OCCASIONAL LIGHTNING...HEAVY RAINFALL...SMALL PEA SIZE HAIL...AND
GUSTY WINDS OF AROUND 35 TO 40 MPH ARE EXPECTED WITH THIS STORM.
THIS STORM WILL AFFECT AREAS...
NEAR FOREST SPRINGS.
NEAR SCOTTSVILLE.
NEAR HOLLAND.
NEAR MAYNARD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS
RADIO...WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR
LATER UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3665 8641 3667 8642 3686 8627 3691 8616
3666 8596 3663 8600
TIME...MOT...LOC 2349Z 225DEG 39KT 3658 8633
ALSpecial weather statement, Mar 25, 7:12 PM EST, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
812 PM EDT THU MAR 25 2010
KYZ053-063-260045-
HART-LARUE-
812 PM EDT THU MAR 25 2010
...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...HEAVY RAIN...AND
GUSTY WINDS...
AT 706 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 8 MILES NORTH OF MUNFORDVILLE...AND MOVING
NORTHEAST AT 35 MPH.
OCCASIONAL LIGHTNING...HEAVY RAINFALL...AND GUSTY WINDS OF AROUND 40
MPH ARE EXPECTED WITH THIS STORM.
THIS STORM WILL BE...
NEAR HODGENVILLE AROUND 830 PM EDT.
NEAR HAMMONVILLE AROUND 715 PM CDT.
NEAR MAGNOLIA AROUND 820 PM EDT.
NEAR BUFFALO AROUND 830 PM EDT.
THIS STORM WILL AFFECT INTERSTATE 65 IN KENTUCKY BETWEEN MILE MARKERS
71 AND 81.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS
RADIO...WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR
LATER UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3743 8600 3744 8599 3744 8589 3754 8589
3769 8571 3760 8561 3755 8563 3753 8558
3755 8556 3749 8550 3746 8557 3747 8564
3744 8567 3741 8567 3732 8585
TIME...MOT...LOC 0010Z 231DEG 30KT 3742 8584
ALThunderstorm Wind, Crawford
- When
- March 25, 7:14 PM EST
- Where
- Crawford County, 0.54 mi E of English
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Trained Spotter
- Coordinates
- 38.330, -86.460
Five trees were downed in English. One was blown on to a house.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Strong Wind in Arkansas, March 25, 20101 death · 1 event
- Tornadoes in Alabama, March 25, 2010$205,000 · EF1 · 2 events
- Hail and Damaging Winds in Louisiana, March 25, 2010$223,000 · 1 in hail · 8 events
- Hail and Damaging Winds in Tennessee, March 25, 2010$250,000 · 70 kt wind · 5 events
- Tornado and Hail in Alabama, March 25, 2010$50,000 · EF1 · 6 events
- Strong Wind in Illinois, March 25, 2010$75,000 · 2 events
- Heavy Rain and Strong Wind in Illinois, March 25, 2010$50,000 · 3 events
- Flash Flooding and Flooding in Missouri, March 25, 201028 events
- Winter Weather in Ohio, March 25 to 26, 201017 events
- Damaging Winds in Louisiana, March 25, 2010$10,000 · 56 kt wind · 7 events
- Flash Flooding in Oklahoma, March 25, 20106 events
- Hail in Tennessee, March 25, 20101 in hail · 5 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 216545.